my child is 9 years old and he's been taking inderal for almost one year to be treated from migrane. can the inderal cause ADHD?
Your child is only nine. Have you tried to find out what causes the migraine? It could be a food allergy or something else. There is also a very gentle herbal medicine called feverfew which might help him . without side effects. I think ADHD is hugely overdiagnosed in children and we should not be overanalysing our childrens behaviour when they are just being childish !
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 2 answers
Posted 3 Apr 2013 • 3 answers
Posted 29 May 2013 • 1 answer
Posted 17 Jan 2015 • 1 answer
Posted 7 Aug 2016 • 1 answer